# SDR AALA20170214016

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 20,689 hours, 8,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN AT THE EXIT ROW IS DETACHED FROM THE CEILING. REATTACHED EXIT SIGN IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
